Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Sore throat and dry nose after taking acetaminofen and advil for fever. Flu or bladder infection?

User rating for this question
Excellent
Answered by

Pediatrician
Practicing since : 1999
Answered : 711 Questions
Question
i have the last three days the high temperature like 99.32 to 100.4 some time for a while drops to 97.88. i keep using acetaminofen and advil .I felt the firts symptom all my muscles get sore, than like i getting sick, than first night i vent to bathroom to pee an i felt like its not enough pressure.The next couple days it get worse. first the high temperature still there second problem with pee get worse, very slowly and i drinking a lot of fluid.a little sore trout, dry nose that's all.Im 43 years old male , im doing cycling not drinking or smoking. its a flue or its bladder infection or prostate problem?Please help Konstantin
Posted Tue, 5 Feb 2013 in Infections
 
 
Answered by Dr. Samik Basu 2 hours later
Hi ,

Thank you for your query.

Your symptoms relate more towards a taking acetaminophen for fever. Drink plenty of water. You might also require urine alkalysing solutions such as Alkasol.

To check for prostate condition, it is necessary to go for an ultrasonography of the pelvic region.
That would help in diagnosing if there is any enlargement or not.

If the symptoms are not getting better, urine study has to be done and an antibiotic might be required.
For a proper evaluation and diagnosis, do visit your family physician.

If you have any further queries you are free to consult me.
Hope this answers your query. Wishing you a speedy recovery.

Have a nice day.
Above answer was peer-reviewed by
 
Follow-up: Sore throat and dry nose after taking acetaminofen and advil for fever. Flu or bladder infection? 48 minutes later
just tested my urine by URISTAT TEST STRIP(HOME TEST) IT WAS NEGATIVE
 
 
Answered by Dr. Samik Basu 2 hours later
Hi,

Symptoms secondary to any infection overlap with each other. Therefore I request you to get the tests done at a certified laboratory investigations centre to confirm/rule out possible infections.

In the mean while follow the instructions mentioned earlier.

I hope you have a speedy recovery. I will be available to guide you should you need any other assistance.

Regards
Above answer was peer-reviewed by
 
Follow-up: Sore throat and dry nose after taking acetaminofen and advil for fever. Flu or bladder infection? 3 hours later
Today is 4th day I wake up with 100F. Went to pee very very slow almost no pressure:( I think it's time to go to hospital. It's possible in some cases if you got flue you could pee the same way?
 
 
Answered by Dr. Samik Basu 1 hour later
Hi,

Flu doesn't cause problems like this. I think it is wise to see an urologist. You might have a urinary or a prostate problem.

In the mean while drink plenty of fluids and keep yourself well hydrated.

Good luck!!
Above answer was peer-reviewed by
 
Follow-up: Sore throat and dry nose after taking acetaminofen and advil for fever. Flu or bladder infection? 47 minutes later
Thank you so much doctor I will keep you posted
 
 
Answered by Dr. Samik Basu 8 minutes later
You are welcome.

I wish you a speedy recovery.

Please close this discussion if you have no further queries for now.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor